# SDR 08FDEA01126

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB25104
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E PANEL 616 HB IS CHAFED ALONG THE EDGE.  CLEANED RIGHT WING LOWER L/E PANEL 616 HB TO EVALUATE DAMAGE AND PANEL WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01; VOL I.  PANEL REQUIRED A SRM REPAIR.   FABRICATED REPAIR DOUBLER IAW DC/MD-10 SRM 57-00-01; VOL I.   TREATED; PRIMED AND TOPCOATED DOUBLER IAW 51-21-01; VOL II.  INSTALLED REPAIR DOUBLER IAW SRM 51-31-01; VOL II.
